Big Pharma has recalled children’s cough medications. The recall came on October 11, after reports of deaths and serious injuries to children.
Doctors have warned for years, that treating infants with these medications can cause liver problems. If your child was injured or died after taking one of these medications you may need legal advice.
If your child took one of these medications and had an adverse outcome you should contact an attorney to learn about your rights.
This is a list of the medications that were recalled:
TYLENOL Drops Plus Cold
Concentrated Infants’ TYLENOL Drops Plus Cold & Cough
PEDIACARE Infant Drops Decongestant
PEDIACARE Infant Drops Decongestant & Cough
PEDIACARE Infant Dropper Decongestant
PEDIACARE Infant Dropper Long-Acting Cough
PEDIACARE Infant Dropper Decongestant & Cough
Dimetapp Decongestant Plus Cough Infant Drops
Dimetapp Decongestant Infant Drops
Little Colds Decongestant Plus Cough
Little Colds Multi-Symptom Cold Formula
Robitussin Infant Cough DM Drops
Triaminic Infant & Toddler Thin Strips Decongestant
Triaminic Infant & Toddler Thin Strips Decongestant Plus Cough
The Food and Drug Administration has not taken a stand on this important issue. It is up to the public to make big pharma accountable.
For more information on this subject, please refer to the section on Drugs, Medical Devices, and Implants.